# SDR AALA202105279021

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 54,893 hours, 34,452 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0590549
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 45,362 hours, 21,883 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT BOTH SIDES " STD " AT FL 240--FLASHING--AT 16000FT. CABIN PRESSURE LOST ON SYSTEM 2. CABIN DUMPED. NO MASKS DEPLOYED. REDUCED V/S ON LANDING. SYSTEM SWITCHED TO SYSTEM 1. TROUBLESHOT TO BAD RELAY 10WR , REPLACED RELAY (AALA202105259006). ACCOMPLISHED FUNCTIONAL TEST OF THE PASSENGER EMERGENCY OXYGEN SYSTEM. SYSTEM TEST CHECKED GOOD PER AMM 35-23-00-720-002. REMOVED AND REPLACED CABIN PRESSURE CONTROLLERS 1 (AALA202105279021) AND 2 (AALA202105279022) PER AMM 21-31-34. OPS CK GOOD PER AMM 21-31-00.
